Alert archive / Ohio / River Flood Warnings in 2024

River Flood Warning 3, NWS Cleveland, OH

January 28, 2024Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Jan 28, 2024, 1:09 PM EST for Trumbull County, Ohio. It took effect at Jan 28, 2024, 6:18 PM EST. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Jan 28, 2024, 1:09 PM EST (18:09 UTC)
In effect from
Jan 28, 2024, 6:18 PM EST
Expired
Jan 30, 2024, 1:09 AM EST
In force
31 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 11.13 ft at Jan 29, 2024, 11:00 AM EST.

actionminormoderate51001/2801/2901/3001/31
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

518 
WGUS41 KCLE 281809
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
109 PM EST Sun Jan 28 2024

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.



For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1115 PM EST.

&&

OHC155-290415-
/O.NEW.KCLE.FL.W.0003.240128T2318Z-240130T0704Z/
/PHAO1.1.ER.240128T2318Z.240129T1200Z.240130T0103Z.UU/
109 PM EST Sun Jan 28 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...From this evening to early Tuesday morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 12:00 PM EST Sunday the stage was 8.3 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river will rise above flood stage this evening
    to 11.5 feet late tonight or tomorrow morning. It will then
    fall below flood stage tomorrow evening.
  - Flood stage is 9.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

Maines
7 follow-up statements
586 
WGUS81 KCLE 290141
FLSCLE

Flood Statement
National Weather Service Cleveland OH
841 PM EST Sun Jan 28 2024

...The Flood Warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.



For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 645 AM EST.

&&

OHC155-291145-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-240130T0703Z/
/PHAO1.1.ER.240128T2233Z.240129T1200Z.240130T0103Z.UU/
841 PM EST Sun Jan 28 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 8:00 PM EST Sunday the stage was 9.8 feet.
  - Bankfull stage is 8.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM EST Sunday was 9.8 feet.
  - Forecast...The river will rise to 11.3 feet just after
    midnight tonight. It will then rise to 11.5 feet late
    tomorrow morning and then fall below flood stage tomorrow
    evening.
  - Flood stage is 9.5 feet.
  - Flood History...This crest compares to a previous crest of
    11.5 feet on 02/25/2016.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

26
448 
WGUS81 KCLE 291100
FLSCLE

Flood Statement
National Weather Service Cleveland OH
600 AM EST Mon Jan 29 2024

...The Flood Warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.



For Eagle Creek in Trumbull County, including Phalanx Station, minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued by 4 PM EST this afternoon.this 
afternoon at 400 PM EST.

&&

OHC155-292100-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-240130T1100Z/
/PHAO1.1.ER.240128T2233Z.240129T1800Z.240130T0500Z.UU/
600 AM EST Mon Jan 29 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 5:00 AM EST Monday the stage was 10.9 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river is expected to rise to a crest of 11.1
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 9.5 feet.


&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

Jaszka
199 
WGUS81 KCLE 291104
FLSCLE

Flood Statement
National Weather Service Cleveland OH
604 AM EST Mon Jan 29 2024

...The Flood Warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.



For Eagle Creek in Trumbull County, including Phalanx Station, minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued by 4 PM EST this afternoon.this 
afternoon at 415 PM EST.

&&

OHC155-292115-
/O.CON.KCLE.FL.W.0003.000000T0000Z-240130T1100Z/
/PHAO1.1.ER.240128T2233Z.240129T1800Z.240130T0500Z.UU/
604 AM EST Mon Jan 29 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 5:00 AM EST Monday the stage was 10.9 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river is expected to rise to a crest of 11.1
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 9.5 feet.


&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

Jaszka
410 
WGUS81 KCLE 291110
FLSCLE

Flood Statement
National Weather Service Cleveland OH
610 AM EST Mon Jan 29 2024

...The Flood Warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.



For the Eagle Creek in Trumbull County, including Phalanx Station, 
minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

this afternoon at 400 PM EST.

&&

OHC155-292100-
/O.CON.KCLE.FL.W.0003.000000T0000Z-240130T1100Z/
/PHAO1.1.ER.240128T2233Z.240129T1800Z.240130T0500Z.UU/
610 AM EST Mon Jan 29 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 6:00 AM EST Monday the stage was 11.0 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river is expected to rise to a crest of 11.1
    feet this afternoon. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 9.5 feet.


&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

Jaszka
151 
WGUS81 KCLE 292030
FLSCLE

Flood Statement
National Weather Service Cleveland OH
330 PM EST Mon Jan 29 2024

...The Flood Warning is extended for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.



For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued by 130 AM EST Tuesday morning.late 
tonight at 130 AM EST.

&&

OHC155-300630-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-240131T1312Z/
/PHAO1.1.ER.240128T2233Z.240130T0300Z.240131T0712Z.UU/
330 PM EST Mon Jan 29 2024

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until Wednesday morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 3:00 PM EST Monday the stage was 11.1 feet.
  - Bankfull stage is 8.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 PM EST Monday was 11.2 feet.
  - Forecast...The river is expected to fall below flood stage by
    early Wednesday morning.
  - Flood stage is 9.5 feet.
  - Flood History...This crest compares to a previous crest of
    11.2 feet on 10/25/1926.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

Mitchell
966 
WGUS81 KCLE 300240
FLSCLE

Flood Statement
National Weather Service Cleveland OH
940 PM EST Mon Jan 29 2024

...The Flood Warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.



For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning at 745 AM EST.

&&

OHC155-301245-
/O.EXT.KCLE.FL.W.0003.000000T0000Z-240130T1340Z/
/PHAO1.1.ER.240128T2233Z.240129T1730Z.240130T0740Z.UU/
940 PM EST Mon Jan 29 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek at Phalanx Station.

* WHEN...Until tomorrow morning.

* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and 
  Knowlton Roads will be flooded and impassable.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Monday the stage was 10.3 feet.
  - Bankfull stage is 8.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EST Monday was 11.2 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 6.6 feet
    late Thursday morning.
  - Flood stage is 9.5 feet.
  - Flood History...This crest compares to a previous crest of
    10.2 feet on 01/14/1930.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

26
083 
WGUS81 KCLE 300609
FLSCLE

Flood Statement
National Weather Service Cleveland OH
109 AM EST Tue Jan 30 2024

...The Flood Warning is cancelled for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.



OHC155-300715-
/O.CAN.KCLE.FL.W.0003.000000T0000Z-240130T0609Z/
/PHAO1.1.ER.240128T2233Z.240129T1730Z.240130T0740Z.UU/
109 AM EST Tue Jan 30 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for Eagle Creek At Phalanx Station.

* ADDITIONAL DETAILS...
  - At 1:00 AM EST Tuesday the stage was 9.3 feet.
  - Bankfull stage is 8.0 feet.
  - Forecast...The river level is below flood stage and is
    expected to continue to drop through at least February 5th.


&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

Jaszka

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 28, 1:05 PM EST, 4 minutes earlier.

Area forecast discussion, Jan 28, 1:05 PM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
105 PM EST Sun Jan 28 2024

.SYNOPSIS...
A weakening low moves northeastward from the Mid to Upper Ohio
Valley through this early afternoon before being absorbed by a
stronger coastal low that will move northeastward from near the
Delmarva Peninsula to Atlantic waters near Nantucket this
afternoon through evening. A trough lingers in our region before
a ridge builds gradually from the Upper and Mid Mississippi
Valley tonight into Monday.

&&

.NEAR TERM /THROUGH MONDAY/...
The dry slot across the forecast area is starting to fill in and
have non-100% PoPs increasing to 100% by late this morning/early
this afternoon. For weather type, have changed the wording to be
a rain/snow mix west of I-71 through this morning and spreading
east later today. Several locations are reporting snow or
"unknown precipitation" suggesting that some wet flakes are
falling and now have some mention of this in the forecast but
snow accumulations should be near zero.

Previous Discussion...
A mid/upper-level trough traverses our CWA from west to east
today as the embedded low moves NE'ward from the Mid OH Valley
toward northeastern PA. At the surface, a trough lingers in our
CWA as a vertically-stacked and weakening low moves from the Mid
to Upper OH Valley through this early afternoon. Later this
afternoon through early evening, this original low will be
absorbed by a coastal low that will move from near the Delmarva
Peninsula toward Atlantic waters near Nantucket and deepen
beneath mid/upper-level divergence downstream of the axis of the
aforementioned trough aloft. The TROWAL associated with the
bifurcating warm conveyor belt of the low pressure system will
linger over our CWA today as the conveyor belt undergoes
isentropic ascent and taps into abundant moisture from the Gulf
of Mexico and/or southern Gulf Stream. However, the isentropic
ascent and frontogenetical convergence-related forcing for
ascent within the TROWAL will weaken with time as the first
surface low and associated cyclonic circulation weaken. These
processes will cause periods of precip to taper gradually in our
CWA. Also, a pronounced dry slot will result in a brief break
in precip across most of our CWA through about daybreak this
morning, especially in much of northern OH. Precip should end
from west to east in/near our I-75 corridor counties this
afternoon through early evening. Dynamic cooling, the wet-bulb
effect, and modest CAA at the surface and aloft, on the backside
of the low, will allow lingering rain to mix with or change to
wet snow gradually in most of our CWA this afternoon through
early evening. Any snow accumulations by nightfall are expected
to be a coating and confined to the higher terrain of Erie
County, PA. Daytime highs should reach the upper 30's to lower
40's this morning and be followed by a gradual decrease in
temperatures this afternoon through early evening.

The trough at the surface and aloft exits E'ward from our CWA
as a ridge at the surface and aloft builds gradually from the
Upper Midwest and vicinity tonight through Monday. Simultaneously,
the weakening TROWAL and lingering periods of light rain and/or
snow will exit the rest of our CWA from west to east this
evening. However, continued low-level CAA, upslope flow along
the higher terrain of NE OH and NW PA, and added moisture from
Lake Erie should allow scattered and light snow showers to
linger into Monday morning. Isolated raindrops may mix with the
snow during the wee hours of Monday morning. Snow should end
early Monday afternoon as a stabilizing/lowering subsidence
inversion and low-level dry air advection accompany the ridge.
Any additional snow accumulations should be one inch or less and
mainly confined to the colder higher terrain of the primary
snowbelt and vicinity. Overnight lows should reach the lower
30's around daybreak Monday morning and be followed by afternoon
highs in the mid to upper 30's in NW PA and 35F to 40F in
northern OH.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Mid/upper shortwave ridging over the Great Lakes and Ohio Valley
will drift east Monday night into Tuesday morning in response to a
potent mid-level shortwave trough diving out of the western and
central Great Lakes. This Alberta Clipper system contains a
vertically stacked low which will track from near Lake Superior
Monday night to the Ohio River by Tuesday night. The latest GFS and
Canadian deterministic runs are weaker and slower with the track of
the low compared to the ECMWF which has been the most consistent
over the past few runs, but they all point toward a similar path
from Lake Superior into the Ohio River Valley. In terms of the
forecast impacts, the lingering ridging will keep all areas dry
Monday night and most of Tuesday morning, but mid-level isentropic
ascent and warm air advection ahead of the low will bring a band of
light precip into the area from NW to SE late Tuesday morning
through the afternoon and evening. QPF has been trending less in all
guidance, and this is due to dry low and mid-level air that the
system will have to overcome, so capped PoPs at chance to likely
Tuesday afternoon and evening. The precip will gradually end from NW
to SE Tuesday night. Regarding p-type, surface temperatures late
Tuesday morning and early afternoon will only be in the upper 30s
with dew points in the upper 20s to around 30. This will allow for
some wet bulb cooling as the precip arrives, so introduced a little
more snow at the onset late Tuesday morning before transitioning to
mainly rain Tuesday afternoon. Accumulations will only be a trace to
a couple of tenths before melting. The precip will end as a light
rain/snow mix Tuesday night as colder air filters back in.

Mid/upper shortwave ridging will build in Wednesday and remain in
place through Wednesday night along with surface ridging extending
into the region from the Mississippi and Tennessee Valleys. This
will lead to dry conditions along with a continuation of slightly
above normal temperatures.

Highs in the upper 30s to around 40 Tuesday will warm into the low
40s Wednesday, and we may even see the first glimpses of sunshine
Wednesday in quite some time! Lows Monday night will fall into the
upper 20s to around 30 with low to mid 30s Tuesday night and low 30s
Wednesday night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
February will start out rather mild and quiet as a very benign
weather pattern remains in place. A large mid/upper ridge over the
eastern Rockies and Plains Thursday will gradually migrate east
through Saturday as a 150+ knot southern stream H3 jet punches from
southern California across the Gulf Coast. This will lead to the
longwave trough over the Great Lakes and NE U.S gradually shifting
east, with progressively milder air working its way east into the
region for the late week period and start of the weekend.

All guidance continues to suggest a mid/upper shortwave dropping
across the central or eastern Great Lakes Thursday into Friday with
an associated surface low tracking from the northern Great Lakes
into New York, dragging a cold front through the region. Timing and
strength of this system remains uncertain, so kept slight chance to
chance PoPs for rain/snow showers across NE Ohio and NW PA Thursday
through Friday night since lake enhancement and upslope flow will
bring the best chances to these areas. The best window for precip
will be fine tuned as we get closer. Nevertheless, forcing and
moisture will be lacking with this system, so do not expect much
impact. Dry conditions are expected by Saturday as the ridging
begins to spread in from the west.

Highs in the low/mid 40s Thursday will cool slightly into the upper
30s/low 40s Friday and mid/upper 30s Saturday.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
Low pressure over the upper Ohio Valley will continue to bring
rain and snow chances and IFR ceilings to the terminals this
afternoon. The worst conditions are expected over the few hours
as the deformation banding on the back side of the system will
move across the terminals bringing a more intense round of rain
and melting snow. The main energy of the low will transfer east
tonight and the main precipitation will exit to the east.
Colder, drier air will enter the region and allow for ceilings
to start lifting and believe that there will be an optimistic
trend from IFR/LIFR to MVFR by the end of the TAF period. Winds
are most intense right now with north to northeast flow with
gusts of 20-25 kts that will diminish later this evening with
the departure of the low.

Outlook.. Periods of rain and/or snow showers with non-VFR are
possible Monday through Thursday.

&&

.MARINE...
NE winds will quickly increase to 15-25 knots this morning becoming
N this afternoon while decreasing to 10-15 knots by evening. This
will build waves to 3-6 feet, with the highest in the central basin.
Small Craft Advisories remain unchanged and will continue through
today. The western basin will see the wind and waves in ice free
areas drop off faster, so the Small Craft Advisory expires at 00Z
there but will continue through 09Z Monday farther east since waves
will stay elevated longer.

After this period of headlines, quieter conditions are expected next
week with NW winds of 10-15 knots Sunday night decreasing to 5-10
knots Monday and becoming W. S winds of 10-15 knots are then
expected Monday night and Tuesday before becoming light and variable
Tuesday night and Wednesday. Winds will then start to increase and
become more steady from the SW by Thursday.&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 7 PM EST this evening for LEZ142.
     Small Craft Advisory until 7 PM EST this evening for LEZ143.
     Small Craft Advisory until 4 AM EST Monday for LEZ144>149.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 7 PM EST this evening for LEZ142-
     143.
     Small Craft Advisory until 4 AM EST Monday for LEZ144>149.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka/Sefcovic
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...Sefcovic
MARINE...Garuckas
Hazardous weather outlook, Jan 28, 3:15 AM EST, 9 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
315 AM EST Sun Jan 28 2024

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-290815-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
315 AM EST Sun Jan 28 2024

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

River Flood Warnings in Ohio, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.